# SDR SWIA201642286

- Difficulty date: June 11, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 37,389 hours, 31,075 cycles
- System (JASC): 5200 · Doors
- Part: Panel
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832CR HAS CORROSION AROUND THE FASTENER HOLES.  R & R WITH NEW PANEL 832CR, PN: 600-31902-295 IAW SRM.
